# SDR AUS20020316

- Difficulty date: March 28, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 737-33A
- Engine: Cfmint CFM563B2
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 36,762 cycles
- Component: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT HORIZONTAL STABILIZER UPPER TRAILING EDGE BEAM CORRODED IN AREA OF ELEVATOR STA 111.
